Saturday, February 07, 2009

NewBCamp schedule

NewBCamp is tomorrow (2/8/09) down at Johnson & Wales in Providence, RI.

The updated schedule is as follows:

Order of Events
9:00-9:30am Sign-in at Registration

9:30-9:40am Kick-off and UnKeynote Introductions

9:45-9:55am What is a blog? - with Michelle Riggen-Ransom and Adam Darowski of BatchBlue

10:00-10:30am Break-Out Sessions at Tables

10:30-10:40am 10 min Break

10:45-10:55am What is a good design - with John Speck of New Commons

11:00-11:30am Break-Out Sessions at Tables

11:30-11:40am 10 min Break

11:45-11:55am How to buy a Quality Computer: the State of the Art - with Mark
Leeuwenbergh of Free Geek

12:00-12:30pm Break-Out Sessions at Tables

12:30-12:40pm 10 min Break

12:45-12:55pm How do I protect my online info - with Steve Malloy of Atrion

1:00-1:30pm Break-Out Sessions at Tables

1:30-1:40pm 10 min Break

1:45-1:55pm Closing Remarks

2:00pm End NewBCamp

2:00-5:00pm Lunch and Afterparty at AS220


Parking tips can be found here

The Guide to NewBCamp can be found here

Registration fee - optional $10 donation to help defray costs.

I'll be at the Registration/Welcome desk wearing my tri-corner hat. If you are going, please be sure to say hi!